# SDR DALA2015102306497

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 51,153 hours, 18,865 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE, DOOR COVERING OVERWING EXIT DISARM HANDLE IS INSTALLED INCORRECTLY.   NOTE: THE DOOR WILL CLOSE WITH THE HANDLE IN THE DISARM POSITION.  SUMMARY SEE NR FOR ADDITIONAL INFORMATION 129-0001:2500-01122-18B/001, 00333.  REPOSITIONED RT COVER TO ITS CORRECT POSITION AND INSTALLED NEW RT DISARM HANDLE COVER IAW REF 25-65-00. 129-0001:2500-01122-18B/001 00333.  REPOSITIONED RT COVER TO ITS CORRECT POSITION AND INSTALLED NEW RT DISARM HANDLE COVER IAW AMM 25-65-00.
